I was taking the minipill micronor for two months but I didn't like the side effects so I stopped. It has been a week since I've stopped taking them and I haven't gotten a withdrawal bleed or period yet. Is this normal? How long does it take to get a period again?
Posts: 11 | From: British Columbia, Canada | Registered: Jul 2011
| IP: Logged |
It really varies from person to person, and it can take a few months after going off any type of hormonal birth control for your cycles to get back into a pattern. If you still haven't had a period in a month or so, it wouldn't hurt to check in with your doctor, but a week isn't really that long, so give your body a bit more time.
-------------------- "Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy Posts: 5799 | From: Canada/Australia | Registered: Sep 2004
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.